# SDR UPS203633

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 1330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CRACK IN SKIN AT BLOWOUT DOOR CUTOUT, B.S. 1333, LBL 48, WL 217.  REPAIRED IAW SRM 51-10-2, 53-30-3, 51-30-2, 51-20-4, 51-10-1, 51-10-2, M/M 51-20-151.
